# SDR USAA2011071500018

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 60,211 hours, 40,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT AFT EMERGENCY LIGHT BATTERY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-51.
